By Topic

Asymptotically Stable Interval Observers for Planar Systems With Complex Poles

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Frédéric Mazenc ; EPI MERE INRIA-INRA, UMR Analyse des Systèmes et Biométrie, Montpellier, France ; Olivier Bernard

In some parametric domains, the problem of designing an exponentially stable interval observer for an exponentially stable two dimensional time-invariant linear system is open. We show that, in some cases, no linear time-invariant change of coordinates can help to determine an exponentially stable interval observer. Next, we solve the problem by constructing interval observers of a new type, which have as key feature the property of being time-varying. This new design is applied to the chaotic Chua's system.

Published in:

IEEE Transactions on Automatic Control  (Volume:55 ,  Issue: 2 )